# SDR IPXA2021030666467

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 57,915 hours, 18,699 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: D01457
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

INSPECTION TYPE:N/A** EMERGENY DECLARED ** LANDED UNEVENTFULLY ** ON APPROACH UPON FLAP EXTENSION FLAP DISAGREE MSG USED ALT FLAPS TO LAND W/ FLAPS 20.PERFORMED BITE OF FSEU NO CURRENT FAULTS CHECKED FLAP HANDLE RVDT M04 M603 ANALOG INPUTS NO ERROR READINGS. REPLACED FSEU IAW MM 27-52-01-401 OPS CHECK GOOD
